# SDR R8RR010310

- Difficulty date: December 6, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N3262M
- Make and model: Cessna 550
- Aircraft serial: 5500652
- Aircraft time: 5,833 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Part number: MS24694C51
- Condition: Overserviced
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SKIN HAS BEEN CHAFED BY THE UPPER SCREW OF THE OUTBOARD ROW OF SCREWS ATTACHING THE HEATED LEADING EDGE TO THE WING.  THE SCREW INSTALLED WAS TOO LONG, ALTHOUGH IT WAS THE ONE CALLED FOR IN THE PARTS CATALOG.  IT CHAFED INTO THE WING LEADING EDGE SKIN ABOUT 0.020 INCH DEEP.  THE SKIN IS 0.040 INCH ALUMINUM.  CESSNA HAS APPROVED A SHORTER SCREW TO BE INSTALLED AND IS CURRENTLY WORKING ON A PERMANENT REPAIR.  (X)
